# SDR SWAA032535

- Difficulty date: November 17, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 64,265 hours, 69,778 cycles
- Engine: Pwa JT8D9
- Engine time: 62,791 hours, 68,748 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: JT8D9AHK
- Part serial: 707395
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING TAKEOFF, NR 1 ENGINE LOST POWER AND HIGH VIBRATION FELT.  FOUND LPT BLADES DAMAGED.  REMOVED AND REPLACED NR 1 ENG PER MT.
